# SDR AALA202103049009

- Difficulty date: March 3, 2021
- Submitted: March 4, 2021
- Operation: Air carrier
- Aircraft: N758AN
- Make and model: Boeing 777223
- Aircraft serial: 32637
- Aircraft time: 74,520 hours, 9,379 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 2 ESCAPE PATH EMERGENCY LIGHTS FORWARD OF SEAT 1D INOPERATIVE. RESEATED CONNECTOR AT POWER SUPPLY PER AMM 33-50-00-970-801.
